# SDR CA110717001

- Difficulty date: July 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 5,349 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL CRUISE FLIGHT IT WAS NOTED THAT THE "HIGH ALTITUDE FUEL BOOST PUMP RT" CIRCUIT BREAKER HAD POPPED.   THE ACFT CONTINUED ITS FLIGHT BACK.  MX CONFIRMED THE PUMP HAD FAILED INTERNALLY.  A NEW PUMP WAS INSTALLED WITHOUT FURTHER INCIDENT.
